MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA 0* SPIKED KEEL LEFT SIZE G OSSEOTI TIBIA; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA 0* SPIKED KEEL LEFT SIZE G OSSEOTI TIBIA; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Radiolucent Lines (4848)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient is five months out from total knee surgery with significant amount of pain.Images provided show radiolucent lines around tibia component (loosening) can be observed.A revision surgery is expected but has not been scheduled at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: b4, b5, g3, g6, h1, h2, h3, h4, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no related deviations or anomalies during manufacturing.No compatibility issues were noted.Review of complaint history found no additional related issues for this item and the reported part and lot combination.X-rays were provided and sent to third party hcp for review.Review of the four months postop x-rays demonstrate more neutral position of the tibial component with radiolucency along the cement hardware interface.Loosening is seen on the four-month postop image at the tibial component cement hardware interface.Radiolucency is confirmed from the x-rays provided.Root cause cannot be confirmed.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20480074
Report Number3007963827-2024-00410
Device Sequence Number8360179
Product Code JWH
UDI-Device Identifier00889024631960
UDI-Public(01)00889024631960(17)330604(10)65844557
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42535007901
Device Lot Number65844557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight134 KG